I have never experienced ED before, but after a recent eight-day vacation where I consumed recreational drugs during this time and had sleep deprivation, I now cannot get my penis hard. Note that I am not a usual drug user, which was more of a one-off binge. However, I have had similar one-off binges a few times a year in the past. When I think about sex or watch porn, I feel aroused, but my penis does not respond and remains completely soft. I can orgasm but with a soft penis. It has been three days now since I have returned from vacation, and I feel I am still recovering, but I am worried about what damage I may have done and if this is something that can be reversed. Please help.
Welcome to icliniq.com.
Erectile dysfunction has many causes like recreational drugs, alcohol, Amphetamines, Barbiturates, Cocaine, Marijuana, Heroin, and Nicotine. Those I think can cause it.
Maintain a good lifestyle like a healthy diet and abstinence from drugs can reverse the issue. I need you to do blood testosterone levels to make sure that you do not have a hormonal cause in addition to medication. I hope in a few days time everything will be back to normal.
Please keep your follow up and update me about your condition and the test result. Please note these medications will only be used if your problem persists and do not have hormonal causes. If you have any more queries, please do not hesitate to ask.
Thank you doctor,
I have no hormonal issues as I take regular TRT. Is it possible that the drugs and sleep deprivation have changed my brain function that triggers blood release to the penis? Have you seen this before, and is it reversible or treatable? This has never happened before, and I stopped drugs several days ago.
Welcome back to icliniq.com.
As you stated that you are on TRT (testosterone replacement therapy), the level can go up and down. It i’s good to have a periodic check on your testosterone level.
Other things like drug reactions could be reversed, but it requires time as our body needs to regenerate new receptors. I would observe at the moment.
Please tell, are you are a diabetic or hypertensive, and why where you put on testosterone supplements?
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
With regards to erectile dysfunction, the most common cause at this age would be psychogenic ... I feel a strong sexual urge but then there is that ... Read fullCan inguinal hernias lower testosterone levels and decrease ejaculate volume?
.. be epididymo-orchitis or simply orchitis. I suggest getting an ultrasound of the abdomen and scrotum. Follow-up with the reports. Revert with more information to a general surgeon online --> .. ... Read fullMy sperm count is less. What should I do?
The causes for retrograde ejaculation can be many rights from drug abuse, chronic conditions like diabetes, Parkinson's disease, spinal cord injury, or any prostatic surgery or medications ...... Read full
Ask your health query to a doctor online?Ask an Urologist Now